Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera dosing? Mama B? Anyone? Mid- Life Crisis

Posted by loolot on October 19, 2003, at 17:44:50

In reply to Re: Strattera dosing? Mama B? Anyone?, posted by Mid- Life Crisis on October 19, 2003, at 12:48:39

I am augmenting my failing wellbutrin with strattera. I have some trouble concentrating, etc, and my health is better when I am on a norepinephrine reuptake inhibitor, esp. asthma and sinus problems. I am always tired, too, but thyroid supplements have helped with that
When I take the strattera, it is mildly stimulating and helpful for a couple of hours then I get tired and spacey, and also really cold.
I think I would be doing a lot better if I could take 3 very small doses per day because I really feel like for me the extended release aspect isnt working at all. I think thats why it makes us tired, because it is wearing off.
Its not an extended release thing, really, is it?
Does it really have a cumulative effect? I did notice that I felt a nice mood this morning. Was that because of the strattera?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:loolot thread:270584
URL: http://www.dr-bob.org/babble/20031015/msgs/270906.html